RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 72–86 (Mi mz2436)  

This article is cited in 2 scientific papers (total in 2 papers)

On analytical diassociative composition laws

P. O. Mikheev

Peoples Friendship University of Russia

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1131–1133

Bibliographic databases:

UDC: 512.554
Received: 20.10.1992

Citation: P. O. Mikheev, “On analytical diassociative composition laws”, Mat. Zametki, 54:5 (1993), 72–86; Math. Notes, 54:5 (1993), 1131–1133

Citation in format AMSBIB
\Bibitem{Mik93}
\by P.~O.~Mikheev
\paper On analytical diassociative composition laws
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 72--86
\mathnet{http://mi.mathnet.ru/mz2436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267483}
\zmath{https://zbmath.org/?q=an:0836.20090}
\elib{http://elibrary.ru/item.asp?id=12733458}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1131--1133
\crossref{https://doi.org/10.1007/BF01208392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2436
  • http://mi.mathnet.ru/eng/mz/v54/i5/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Sabinin, “On the diassociativity of smooth monoalternative loops”, Russian Math. Surveys, 51:4 (1996), 747–749  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Carrillo-Catalan R., Sabinina L., “The Theory of Kikkawa Spaces”, Non-Associative Algebra and its Applications, Monographs and Textbooks in Pure and Applied Mathematics, 246, eds. Sabinin L., Sbitneva L., Shestakov I., Chapman & Hall/Crc Press, 2006, 93–101  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:55
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020